# SDR 0501746623

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 95,695 hours, 16,261 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6D34351883
- Part serial: 40785
- Condition: Odor
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AUTO PILOT FLIGHT CONTROL PANEL EMITTED AN ELECTRICAL ODOR, UPON TURNING LIGHTS OFF SMELL WENT AWAY.  MAINTENANCE REMOVED AND REPLACED AUTO PILOT/FLIGHT DIRECTOR MODE SELECTOR PANEL.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
